What is giving me diarrhea?

  1. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    289
    Level
    17
    Lv. Percent
    8.97%

    What is giving me diarrhea?


    I've had it for about 2 weeks now... coincidentally after I started a few new supplements.

    Clomid
    Rebound XT
    Mass FX
    ZMA

    Do you think it's one of these or should I go to the doc?

  2. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    16.07%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by bigred869 View Post
    I've had it for about 2 weeks now... coincidentally after I started a few new supplements.

    Clomid
    Rebound XT
    Mass FX
    ZMA

    Do you think it's one of these or should I go to the doc?
    I have never heard of these giving those sides. Everyone's different you know. 2 weeks of diarhea is a lot man... I have never experienced those sides with those products. Never touched clomid though.
  3. New Member
    Sevename's Avatar
    Join Date
    Feb 2005
    Age
    38
    Posts
    52
    Rep Power
    146
    Level
    7
    Lv. Percent
    3.25%

    What brand of ZMA are you taking?
    •   
       

  4. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    289
    Level
    17
    Lv. Percent
    8.97%

    Quote Originally Posted by Sevename View Post
    What brand of ZMA are you taking?
    Bulk Nutrition
  5. New Member
    Sevename's Avatar
    Join Date
    Feb 2005
    Age
    38
    Posts
    52
    Rep Power
    146
    Level
    7
    Lv. Percent
    3.25%

    I started taking ZMA again 3 weeks ago and have had the same problem. I never thought about a possible connection though, I've used it in the past without problems. I have the Primaforce brand now. I used only BN's store brand in the past and never had a problem with it. But maybe this is where the problem is coming from. I'll have to go off it for a week or so and see what happens, if it goes away then I'll start the ZMA back up and see what happens then. You may want to try the same.
  6. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    289
    Level
    17
    Lv. Percent
    8.97%

    good idea. ill see how it goes.
  7. New Member
    l0ck's Avatar
    Join Date
    Feb 2007
    Posts
    18
    Rep Power
    105
    Level
    4
    Lv. Percent
    5.08%

    protein


    how much and what kind of protein supplements are you using?
    sometimes drinking too many protein shakes
    or even eating those protein candy bars can give you diarrhea
    ive read on the back of some protein supplements something about too much can cause the product to act as a laxative
    so check your protein supplement intake
  8. New Member
    heavyduty's Avatar
    Join Date
    Apr 2005
    Age
    28
    Posts
    185
    Rep Power
    210
    Level
    11
    Lv. Percent
    95.95%

    Magnesium loosens up your intenstinal muscle along with skeletal muscle and it becomes a laxative. Out of all your supps this would deff be causeing the problem, but I wouldnt make a big deal about it. It should subside.
  9. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4376
    Level
    30
    Lv. Percent
    46.16%
    Achievements Activity ProPosting Pro

    Yea its the magnesium in the ZMA.
  10. New Member
    Sevename's Avatar
    Join Date
    Feb 2005
    Age
    38
    Posts
    52
    Rep Power
    146
    Level
    7
    Lv. Percent
    3.25%

    Thanks for the info guys.
  11. Senior Member
    AnonyMoose's Avatar
    Stats
    5'10"  256 lbs.
    Join Date
    Jul 2006
    Posts
    1,337
    Rep Power
    771
    Level
    27
    Lv. Percent
    66.49%
    Achievements Posting Pro

    Quote Originally Posted by bigred869 View Post
    I've had it for about 2 weeks now... coincidentally after I started a few new supplements.

    Clomid
    Rebound XT
    Mass FX
    ZMA

    Do you think it's one of these or should I go to the doc?
    if it helps to rule anything out - i've had the opposite effect with MASS FX however i did have more gas with it.
  12. New Member
    dontknowaboutme's Avatar
    Join Date
    Jul 2005
    Age
    29
    Posts
    188
    Rep Power
    1186
    Level
    12
    Lv. Percent
    26.71%

    Quote Originally Posted by Sevename View Post
    I started taking ZMA again 3 weeks ago and have had the same problem. I never thought about a possible connection though, I've used it in the past without problems. I have the Primaforce brand now. I used only BN's store brand in the past and never had a problem with it. But maybe this is where the problem is coming from. I'll have to go off it for a week or so and see what happens, if it goes away then I'll start the ZMA back up and see what happens then. You may want to try the same.
    Oddly I have had some problems with the Primaforce ZMA. That is the only type of ZMA I have taken. I am currently on my third 180 cap bottle and occasionally have problems. My second bottle was really bad, to the point where I stopped taking the ZMA for a few months.

    The very first bottle of Primaforce ZMA I took, which was over a year ago, I had zero problems with. I do cycle the ZMA on and off as well, I do not take it year round. I believe high doses of magnesium can cause some laxative type effects.
  13. New Member
    maddenizor's Avatar
    Join Date
    Aug 2006
    Posts
    249
    Rep Power
    226
    Level
    13
    Lv. Percent
    39.15%

    I got diarrhea after starting the EVO stack from Alri. I think your body is just not used to it. About 4 days later the diarrhea went away and didnt come back.
  14. Work Horse
    MadMas's Avatar
    Join Date
    Jun 2005
    Posts
    101
    Rep Power
    167
    Level
    9
    Lv. Percent
    23.9%

    What does your fiber intake look like? Any recent changes?

    We all know alot of fiber will give gas, but for some diarrhea also.
  15. Senior Member
    ShakesAllDay's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jan 2007
    Posts
    1,239
    Rep Power
    716
    Level
    26
    Lv. Percent
    85.94%
    Achievements Posting Pro

    Dymatize Z-force > other ZMA. I have spoken!

    I got the same thing form double-dosing Phosphagen HP post-workout. I cut back to one serving and the issue was resolved.
  

  
 

Similar Forum Threads

  1. What in my stack is giving me GI issues?
    By uubiduu in forum Anabolics
    Replies: 5
    Last Post: 09-13-2013, 09:58 AM
  2. Nolvadex giving me DIARRHEA
    By Cantell in forum Post Cycle Therapy
    Replies: 5
    Last Post: 07-27-2012, 04:55 AM
  3. bulking is giving me awful acne
    By Hathaway in forum Bulking
    Replies: 14
    Last Post: 05-05-2009, 02:59 PM
  4. ok these are the results i want what can give me it
    By Joey0808 in forum Supplements
    Replies: 48
    Last Post: 10-15-2008, 10:21 AM
  5. Replies: 11
    Last Post: 01-10-2008, 01:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in